As we all go through the trial and error period of establishing a TRT protocol (considering it ever really ends) most, if not all of us experience the excitement of starting T injections knowing you would most likely feel better than when you went in to see your endo or whatever type of Doctor you use. It is often said by such Doctors that "you have low T, let's give you T injections (or gels but this pertains to injectable testosterone, and that is often it.. Many people seem to get put on 200mg test cyp injections and no AI meds, or estrogen considerations are taken.
(Not all Doctors of course , some know what to do, some..)
We start TRT with high hopes of finally feeling better, more energetic, more sexually active and for some, the possible end to thier libido or ED issues. Only to find yourself feeling great at first and then months later you start to notice some bad sides. I wanted to get some input from people that specifically experience issues that come and go in correlation to injections or injection frequency.
To give the best context in what I'm looking to understand from more people than myself, I'll give an example of something that has me concerned and confused.
For over a year I have been on Test cyp injections weekly at 200mg, I use Aromasin 25mgs ED as an AI for estrogen control.
My testosterone is usually above 1300 ng/dl and my free T around 436 or so, Estradiol between 25-28 and these numbers don't really change when I get labs done, which I do frequently and they're all very consistent. Even though my labs don't show what I know to be High estradiol, and my test is high, I still have ED issues that come and go, libido comes and goes in extremes and opposite ways. Sometimes I feel great and libido is strong, erections are great and I may be this way for a week or a few weeks, sometimes only a day or 2. I cannot tell if it is coming/going with any correlation to my rising and lowering T levels between injections or if it's something unrelated. Another thing that I've noticed for a while now is occasionally I have a swollen feeling and slightly painful prostate, other times it's goes away and I'm feeling great again.
Does anyone else have issues that have been issues for a while but also go away at some point and could possibly be related to your TRT protocol?